Alert archive / Florida / River Flood Warnings in 2020
River Flood Warning 13, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Sep 28, 2020, 10:06 AM EDT for Hardee County, Florida. It took effect at Sep 29, 2020, 3:00 PM EDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2020, 10:06 AM EDT (14:06 UTC)
- In effect from
- Sep 29, 2020, 3:00 PM EDT
- Expired
- Oct 1, 2020, 9:07 AM EDT
- In force
- 42 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hardee County, FL
The radar
The Tampa radar (KTBW), 63 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peace River at Zolfo Springs (ZFSF1). The gauge peaked at 15.40 ft at Oct 1, 2020, 4:00 PM EDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02295637, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
978
WGUS42 KTBW 281406
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Ruskin FL
1006 AM EDT Mon Sep 28 2020
...The National Weather Service in Tampa Bay Ruskin FL has issued a
Flood Warning for the following rivers in Florida...
Peace River At Zolfo Springs at SR 17 affecting Hardee County.
For the Peace...including Bartow, Zolfo Springs at SR 17, Arcadia at
SR 70...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1015 PM EDT.
&&
FLC049-290215-
/O.NEW.KTBW.FL.W.0013.200929T1900Z-000000T0000Z/
/ZFSF1.1.ER.200929T1900Z.200930T1800Z.000000T0000Z.NO/
1006 AM EDT Mon Sep 28 2020
The National Weather Service in Tampa Bay Ruskin has issued a
* Flood Warning for
the Peace River At Zolfo Springs at SR 17.
* From Tuesday afternoon until further notice.
* At 9:30 AM EDT Monday the stage was 13.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow afternoon and continue rising to a crest of 17.1 feet
early Wednesday afternoon.
* Flood History...This crest compares to a previous crest of 17.1
feet on 07/07/1974.
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
Peace River
Zolfo Springs at 16.0 13.6 Mon 9 am 15.3 17.0 16.8 16.3 15.6
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
TBW6 follow-up statements
514
WGUS82 KTBW 290232
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
1032 PM EDT Mon Sep 28 2020
...The Flood Warning is extended for the following rivers in
Florida...
Cypress Creek At SR 54 Worthington Gardens affecting Pasco County.
Peace River At Zolfo Springs at SR 17 affecting Hardee County.
.Recent heavy rainfall that fell this evening will result in a
steady increase along some local rivers over the next couple of days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday morning at 800 AM EDT.
&&
FLC101-291200-
/O.EXT.KTBW.FL.W.0014.000000T0000Z-200929T1200Z/
/WRGF1.1.ER.200928T0645Z.200928T1615Z.200929T0600Z.NO/
1032 PM EDT Mon Sep 28 2020
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Cypress Creek At SR 54 Worthington Gardens.
* Until Tuesday morning.
* At 10:00 PM EDT Monday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 PM EDT Monday was 8.0 feet.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 6.7 feet Thursday
evening.
* Impact...At 8.0 feet, Flooding begins at the recreation area on
State Road 54.
* Flood History...This crest compares to a previous crest of 8.1
feet on 05/29/1976.
&&
Fld Observed Forecasts (8 pm EDT)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
Cypress Creek
SR 54 Worthington 8.0 8.0 Mon 10 pm 7.6 6.8 6.7 6.7 6.6
&&
LAT...LON 2819 8234 2814 8234 2814 8240 2819 8240
$$
FLC049-291515-
/O.EXT.KTBW.FL.W.0013.200929T2100Z-000000T0000Z/
/ZFSF1.1.ER.200929T2100Z.200930T1800Z.000000T0000Z.NO/
1032 PM EDT Mon Sep 28 2020
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Peace River At Zolfo Springs at SR 17.
* From Tuesday afternoon until further notice.
* At 9:30 PM EDT Monday the stage was 13.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow afternoon and continue rising to a crest of 17.1 feet
early Wednesday afternoon.
* Flood History...This crest compares to a previous crest of 17.1
feet on 07/07/1974.
&&
Fld Observed Forecasts (8 pm EDT)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
Peace River
Zolfo Springs at 16.0 13.8 Mon 9 pm 16.4 17.0 16.6 15.9 15.3
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
TBW033
WGUS82 KTBW 291407
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
1007 AM EDT Tue Sep 29 2020
...The Flood Warning is extended for the following rivers in
Florida...
Peace River At Zolfo Springs at SR 17 affecting Hardee County.
.Heavy rainfall from yesterday across the Peace River basin will
lead to a steady rise near Zolfo Springs. Flooding is still expected
to begin overnight tonight.
For the Peace...including Bartow, Zolfo Springs at SR 17, Arcadia at
SR 70...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1030 PM EDT.
&&
FLC049-300230-
/O.EXT.KTBW.FL.W.0013.200930T0730Z-000000T0000Z/
/ZFSF1.1.ER.200930T0730Z.201001T1800Z.000000T0000Z.NO/
1007 AM EDT Tue Sep 29 2020
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Peace River At Zolfo Springs at SR 17.
* From late tonight until further notice.
* At 9:30 AM EDT Tuesday the stage was 14.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tonight and continue rising to a crest of 16.8 feet early Thursday
afternoon.
* Flood History...This crest compares to a previous crest of 16.8
feet on 09/19/1945.
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Wed Thu Fri Sat Sun
Peace River
Zolfo Springs at 16.0 14.1 Tue 9 am 16.3 16.7 16.7 15.9 15.2
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
TBW686
WGUS82 KTBW 300414
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
1214 AM EDT Wed Sep 30 2020
...The Flood Warning is extended for the following rivers in
Florida...
Cypress Creek At SR 54 Worthington Gardens affecting Pasco County.
Alafia River At Lithia at Lithia Pine Crest Road affecting
Hillsborough County.
Peace River At Zolfo Springs at SR 17 affecting Hardee County.
Peace River At Arcadia at SR 70 affecting DeSoto County.
For the Cypress Creek...including SR 54 Worthington Gardens...Minor
flooding is forecast.
For the Alafia...including Lithia at Lithia Pine Crest Road,
Riverview near US 301...Minor flooding is forecast.
For the Peace...including Zolfo Springs at SR 17, Arcadia at SR 70...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this morning at 800 AM EDT.
&&
FLC057-301615-
/O.EXT.KTBW.FL.W.0017.000000T0000Z-201002T0112Z/
/LITF1.1.ER.200929T2212Z.200930T1200Z.201001T1912Z.NO/
1214 AM EDT Wed Sep 30 2020
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Alafia River At Lithia at Lithia Pine Crest Road.
* Until Thursday evening.
* At 11:00 PM EDT Tuesday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 11:00 PM EDT Tuesday was 13.5 feet.
* Forecast...The river is expected to rise to a crest of 14.6 feet
this morning. It will then fall below flood stage tomorrow
afternoon.
* Impact...At 15.0 feet, Additional residences downstream of County
Road 640 bridge begin flooding.
* Flood History...This crest compares to a previous crest of 14.6
feet on 02/23/1936.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Alafia River
Lithia at Lithia 13.0 13.5 Tue 11 pm 14.0 12.2 10.4 8.5 MSG
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC101-301200-
/O.EXT.KTBW.FL.W.0016.000000T0000Z-200930T1200Z/
/WRGF1.1.ER.200928T0645Z.200928T1615Z.200930T0600Z.NO/
1214 AM EDT Wed Sep 30 2020
...The Flood Warning is now in effect until this morning...
The Flood Warning continues for
the Cypress Creek At SR 54 Worthington Gardens.
* Until this morning.
* At 11:00 PM EDT Tuesday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest at 8.0 feet early this
morning.
* Impact...At 8.0 feet, Flooding begins at the recreation area on
State Road 54.
* Flood History...This crest compares to a previous crest of 8.1
feet on 05/29/1976.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Cypress Creek
SR 54 Worthington 8.0 8.0 Tue 11 pm 7.4 6.9 6.9 6.8 MSG
&&
LAT...LON 2819 8234 2814 8234 2814 8240 2819 8240
$$
FLC049-301615-
/O.EXT.KTBW.FL.W.0013.200930T1108Z-000000T0000Z/
/ZFSF1.1.ER.200930T1108Z.201002T1200Z.000000T0000Z.NO/
1214 AM EDT Wed Sep 30 2020
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Peace River At Zolfo Springs at SR 17.
* From this morning until further notice.
* At 11:30 PM EDT Tuesday the stage was 14.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
morning and continue rising to a crest of 17.4 feet Friday morning.
* Flood History...This crest compares to a previous crest of 17.5
feet on 08/20/2004.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Peace River
Zolfo Springs at 16.0 14.7 Tue 11 pm 16.6 17.3 17.0 16.2 MSG
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
FLC027-301615-
/O.EXT.KTBW.FL.W.0015.200930T1200Z-000000T0000Z/
/ARCF1.1.ER.200930T1200Z.201002T1800Z.000000T0000Z.NO/
1214 AM EDT Wed Sep 30 2020
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Peace River At Arcadia at SR 70.
* From this morning until further notice.
* At 11:30 PM EDT Tuesday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
morning and continue rising to 12.2 feet early Friday afternoon.
Additional rises are possible thereafter.
* Impact...At 12.0 feet, The Girl Scout camp floods.
* Flood History...This crest compares to a previous crest of 12.2
feet on 09/29/1954.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Peace River
Arcadia at SR 7 11.0 10.2 Tue 11 pm 11.5 11.9 12.3 12.4 MSG
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
TBW384
WGUS82 KTBW 301507
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
1107 AM EDT Wed Sep 30 2020
...The Flood Warning continues for the following rivers in Florida...
Peace River At Zolfo Springs at SR 17 affecting Hardee County.
For the Peace...including Bartow, Zolfo Springs at SR 17, Arcadia at
SR 70...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1115 PM EDT.
&&
FLC049-010315-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-201002T0801Z/
/ZFSF1.1.ER.201001T0224Z.201001T0600Z.201002T0200Z.NO/
1107 AM EDT Wed Sep 30 2020
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Peace River At Zolfo Springs at SR 17.
* Until late Thursday night.
* At 10:30 AM EDT Wednesday the stage was 15.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 16.3 feet just after midnight tonight.
It will then fall below flood stage late tomorrow evening.
* Flood History...This crest compares to a previous crest of 16.3
feet on 01/25/1998.
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Peace River
Zolfo Springs at 16.0 15.2 Wed 10 am 16.2 15.2 14.5 14.0 MSG
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
TBW541
WGUS82 KTBW 010324
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
1124 PM EDT Wed Sep 30 2020
...The Flood Warning continues for the following rivers in Florida...
Alafia River At Lithia at Lithia Pine Crest Road affecting
Hillsborough County.
Peace River At Arcadia at SR 70 affecting DeSoto County.
...The Flood Warning is extended for the following rivers in
Florida...
Peace River At Zolfo Springs at SR 17 affecting Hardee County.
For the Alafia...including Lithia at Lithia Pine Crest Road,
Riverview near US 301...Minor flooding is forecast.
For the Peace...including Bartow, Zolfo Springs at SR 17, Arcadia at
SR 70...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 800 AM EDT.
&&
FLC057-011200-
/O.EXT.KTBW.FL.W.0017.000000T0000Z-201001T1200Z/
/LITF1.1.ER.200929T2212Z.200930T1215Z.201001T0600Z.NO/
1124 PM EDT Wed Sep 30 2020
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Alafia River At Lithia at Lithia Pine Crest Road.
* Until Thursday morning.
* At 10:00 PM EDT Wednesday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 PM EDT Wednesday was 13.9 feet.
* Forecast...The river is expected to fall below flood stage after
midnight tonight and continue falling to 9.0 feet Saturday evening.
* Impact...At 13.0 feet, River Drive and Squirrel Run Way downstream
of County Road 640 are completely covered by water. One home
begins to flood.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Alafia River
Lithia at Lithia 13.0 13.1 Wed 10 pm 11.8 10.3 8.6 7.3 MSG
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC049-011530-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-201002T2100Z/
/ZFSF1.1.ER.201001T1600Z.201002T0000Z.201002T1500Z.NO/
1124 PM EDT Wed Sep 30 2020
...The Flood Warning is now in effect until Friday afternoon...
The Flood Warning continues for
the Peace River At Zolfo Springs at SR 17.
* Until Friday afternoon.
* At 10:30 PM EDT Wednesday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
tomorrow afternoon to a crest of 16.2 feet tomorrow evening. It
will then fall below flood stage late Friday morning.
* Flood History...This crest compares to a previous crest of 16.2
feet on 07/04/2002.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Peace River
Zolfo Springs at 16.0 15.3 Wed 10 pm 16.2 15.6 14.9 14.3 MSG
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
FLC027-011530-
/O.CON.KTBW.FL.W.0015.000000T0000Z-000000T0000Z/
/ARCF1.1.ER.200930T1845Z.201003T1200Z.000000T0000Z.NO/
1124 PM EDT Wed Sep 30 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Peace River At Arcadia at SR 70.
* Until further notice.
* At 10:30 PM EDT Wednesday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:30 PM EDT Wednesday was 11.2 feet.
* Forecast...The river is expected to gradually rise to a crest of
12.4 feet Saturday morning.
* Impact...At 12.0 feet, The Girl Scout camp floods.
* Flood History...This crest compares to a previous crest of 12.4
feet on 09/22/1934.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Peace River
Arcadia at SR 7 11.0 11.2 Wed 10 pm 11.9 12.3 12.2 11.9 MSG
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
TBW662
WGUS82 KTBW 011307
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
907 AM EDT Thu Oct 1 2020
...The Flood Warning is cancelled for the following rivers in
Florida...
Peace River At Zolfo Springs at SR 17 affecting Hardee County.
FLC049-011415-
/O.CAN.KTBW.FL.W.0013.000000T0000Z-201001T1307Z/
/ZFSF1.1.ER.700125T2031Z.700125T2031Z.700125T2031Z.NO/
907 AM EDT Thu Oct 1 2020
...The Flood Warning for the Peace River At Zolfo Springs at SR 17
has been cancelled...
The Flood Warning is cancelled for
the Peace River At Zolfo Springs at SR 17.
* At 8:30 AM EDT Thursday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to rise to a crest of 15.7 feet
just after midnight tonight.
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Peace River
Zolfo Springs at 16.0 15.4 Thu 8 am 15.7 15.1 14.4 13.9 13.3
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
TBWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 28, 9:34 AM EDT, 32 minutes earlier.
Area forecast discussion, Sep 28, 9:34 AM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 934 AM EDT Mon Sep 28 2020 .UPDATE... This morning's 12Z sounding here at TBW measured PWAT of 2.16 inches, indicating a juicy atmosphere resides over the Peninsula... Current radar shows isolated light showers mainly along and north of the I-4 corridor with more widespread showers and embedded thunderstorms 40-60 miles west in the Gulf. Later in the day, scattered to numerous showers and thunderstorms are expected as diurnal heating and sea breeze collisions occur across the interior. Only minor tweaks made to near-term PoPs to reflect ongoing trends. Went ahead and also nudged up post-frontal marine winds and wave heights on Wednesday based on latest guidance which reflects a tight pressure gradient - likely to produce breezy northerly winds. This will be included in the late AM coastals. && .MARINE... Calm winds and seas are expected today, although showers and isolated thunderstorms will continue to move across the eastern Gulf which will be capable of producing gusty winds and locally high seas... Breezy southwest winds are expected tomorrow out ahead of an approaching cold front. This front will move through the waters late Tuesday night through early Wednesday morning. Behind the front, stiff northerly winds will prevail with headlines likely and advisory conditions possible. Winds will shift out of the northeast but remain elevated through the week as another reinforcing frontal boundary is forecast to move through the area Friday. && .Prev Discussion... /issued 728 AM EDT Mon Sep 28 2020/ AVIATION... Prevailing VFR with brief periods of light rain mainly from SRQ northward through the remainder of the morning hours. This will transition to VCTS across all terminals by 16Z-18Z which will persist through late evening before waining to VCSH through the overnight hours. Light and variable winds will become southwest to westerly between 6-9 knots by the afternoon hours and returning to light/variable by sunset. && .Preliminary Point Temps/PoPs... TPA 88 76 87 69 / 60 40 90 70 FMY 89 75 89 73 / 60 30 60 60 GIF 89 74 89 68 / 70 30 80 60 SRQ 89 75 88 71 / 50 40 80 70 BKV 87 73 87 65 / 60 40 90 60 SPG 88 76 87 71 / 50 40 80 70 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && UPDATE/AVIATION/MARINE/...42/Norman UPPER AIR/DECISION SUPPORT...05/Carlisle
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 8:56 PM EDT | Special Weather Statement | TBW | Polk | 49 min |
| Sep 28, 10:07 AM EDT | River Flood Warning | TBW | Pasco | 22 hr |
| Sep 28, 2:40 PM EDT | Special Weather Statement | TBW | Sumter | 50 min |
| Sep 28, 3:52 PM EDT | Special Weather Statement | TBW | Highlands | 38 min |
| Sep 28, 4:27 PM EDT | Special Weather Statement | TBW | Polk | 48 min |
Nearby
River Flood Warnings in Florida, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.